# SDR SWAA103650

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 21,650 hours, 12,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Broken
- Location: Battery Pack
- Component: Battery Pack
- Component part number: D71701001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, BATTERY PACK FASTENER BROKEN.  REMOVED AND REPLACED BATTERY PACK PER MM.
